# SDR SWIA202158966

- Difficulty date: June 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ACCESS PANEL 212AR AFT LATCH OPENING HAS CRACK MARKED     (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CRACKED LANDING WITH NEW REPLACEMENT LANDING (P/N CC670-33151-4) ON RH FWD TRU BAY FLOOR, REF MHIRJ REO 670-53-11-1702 REV--, DATED 2021-06-09, BOMBARDIER DWG CC670-33040 REV G, CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-13-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
